Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having chest pains with nerves. Have had nerve tablets. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
pannicking in the chest with nerves have had my nerve tab let but not wiorking at the moment
Posted Sun, 30 Jun 2013 in Mental Health
Answered by Dr. Nehal Shah 1 hour later
Thanks for using healthcare magic.

I have gone through your available history . It would be more helpful if you can provide clear symptoms you have in detail.
I assume you are concerned about panic attack. Please rectify me if my assumption is wrong.
First, you should consult your cardiologist to rule out physical causes of panic attack like cardiac pathology or low hemoglobin.

Once physical causes are ruled out you should consult psychiatrist for detailed evaluation. Doctor may advise you to take anti depressant drugs having anti anxiety properties like peroxetine or sertraline or may advise you to increase dose of lorazepam.

You may get benefir by doing yoga and relaxation therapy like breathing exercise.

Avoid nicotine or caffeine in excess if any.

I hope I have addressed your concern.

Feel free to revert to me in case if you have additional query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor